MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC STAPLE NITINOL 20 X 20 FUSEFORCE; STAPLE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC STAPLE NITINOL 20 X 20 FUSEFORCE; STAPLE, FIXATION, BONE
Model Number FFNS2020
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient returned to clinic for post-op follow up and x-rays indicated staple was broken.No additional information is available.
 
Additional Manufacturer Narrative
The reported event was confirmed since evaluation of a provided radiographic image does show the staple is fractured in-vivo.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
STAPLE NITINOL 20 X 20 FUSEFORCE
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16268923
Report Number3010667733-2023-00050
Device Sequence Number5019792
Product Code JDR
UDI-Device Identifier00840420127389
UDI-Public00840420127389
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K124045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFFNS2020
Device Catalogue NumberFFNS2020
Device Lot Number1721440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale